# SDR IPXA2016020298784

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 29,750 hours, 20,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part serial: 284N11094
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR CLOSE SWITCH BRACKET BROKEN.  DEFERRED CREW ENTRY DOOR PROXIMITY SWITCH BRACKET IAW EO B757-5210-59794-A.  ADJUSTED DOOR PROXIMITY SENSOR IAW AMM 52-71-00.  PERFORMED DOOR WARNING SYSTEM TEST ON L1 DOOR IAW 52-71-00. OPS CHECKED GOOD.
